MathSciNet Relay Station
MathSciNet bibliographic data
MR1622554 (99h:73039) 73F15 (35B40 35Q72 45K05 73B30)
Hsiao, L.; Luo, Tao Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity. Quart. Appl. Math. 56 (1998), no. 2, 201–219.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement